Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 74, NWS Twin Cities, MN

June 26, 2010Le Sueur County, Scott County, Sibley County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 8:22 PM CDT for Le Sueur County, Scott County, Sibley County, Minnesota. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 8:22 PM CDT (01:22 UTC)
Expired
Jun 26, 2010, 9:15 PM CDT
In force
53 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

Counties Le Sueur County, MN, Scott County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 42 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:35 PM CDTTSTM WND DMGGaylord, MNTREES AND POWER LINES DOWN.
Jun 26, 9:11 PM CDTTORNADO3 W Heidelberg, MNDAMAGE SURVEY DETERMINED TORNADO PRODUCED EF0 DAMAGE. TRAVELED FOR 0.5 MILE TO THE EAST...DESTROYING TWO CHICKEN SHEDS...TAKING THE ROOF OFF OF ANOTHER SHED...AND DOWNING SEVERAL TREES.
Jun 26, 9:15 PM CDTTSTM WND DMG2 E Henderson, MNSCATTERED TREES DOWN.
Jun 26, 9:22 PM CDTTSTM WND GST 604 W Belle Plaine, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1959 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WUUS53 KMPX 270122
SVRMPX
MNC079-139-143-270215-
/O.NEW.KMPX.SV.W.0074.100627T0122Z-100627T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
822 PM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
  EASTERN SIBLEY COUNTY IN CENTRAL MINNESOTA...
  LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 915 PM CDT

* AT 819 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW AUBURN TO 6
  MILES SOUTH OF GAYLORD...AND MOVING EAST AT 30 MPH.  PENNY SIZE
  HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IN THE WARNING INCLUDE...
  ARLINGTON...
  GREEN ISLE...
  HENDERSON...
  BELLE PLAINE...
  NEW ROME...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4453 9440 4463 9439 4463 9426 4471 9424
      4472 9389 4468 9388 4468 9377 4464 9377
      4468 9369 4466 9366 4447 9366
TIME...MOT...LOC 0121Z 274DEG 25KT 4469 9423 4447 9421
WIND...HAIL 65MPH 0.75IN

$$
2 follow-up statements
925 
WWUS53 KMPX 270142
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 PM CDT SAT JUN 26 2010

MNC079-139-143-270215-
/O.CON.KMPX.SV.W.0074.000000T0000Z-100627T0215Z/
SCOTT MN-SIBLEY MN-LE SUEUR MN-
842 PM CDT SAT JUN 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LE
SUEUR...EASTERN SIBLEY AND WESTERN SCOTT COUNTIES UNTIL 915
PM CDT...

AT 837 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
GREEN ISLE TO NORSELAND...MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.

IN ADDITION...STRONG WINDS DOWNED LARGE LIMBS IN GAYLORD AROUND
835 PM CDT.

LOCATIONS IMPACTED INCLUDE...
  GREEN ISLE...HENDERSON AND BELLE PLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4453 9440 4463 9439 4463 9426 4471 9424
      4472 9389 4468 9388 4468 9377 4464 9377
      4468 9369 4466 9366 4447 9366
TIME...MOT...LOC 0141Z 274DEG 25KT 4468 9403 4446 9402
WIND...HAIL 70MPH 0.75IN

$$
011 
WWUS53 KMPX 270158
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT SAT JUN 26 2010

MNC079-139-143-270215-
/O.CON.KMPX.SV.W.0074.000000T0000Z-100627T0215Z/
SCOTT MN-SIBLEY MN-LE SUEUR MN-
858 PM CDT SAT JUN 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
LE SUEUR...EASTERN SIBLEY AND SOUTHWESTERN SCOTT COUNTIES
UNTIL 915 PM CDT...

...A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR SCOTT AND LE SUEUR COUNTIES THROUGH 1015 PM CDT...

AT 856 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 75 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF HAMBURG TO LE SUEUR...MOVING EAST AT 30 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  BELLE PLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4452 9426 4463 9426 4471 9424 4472 9389
      4468 9388 4468 9378 4464 9377 4468 9369
      4466 9366 4447 9366
TIME...MOT...LOC 0158Z 274DEG 25KT 4467 9386 4445 9386
WIND...HAIL 75MPH 0.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:28 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 26, 6:28 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT SAT JUN 26 2010

.DISCUSSION...

WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.

STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.

&&

.AVIATION... /00Z TAF ISSUANCE/

IFR/MVFR FLIGHT CATEGORIES WILL OCCUR THIS EVENING DUE TO BATCH OF
TSRA MOVING THROUGH THE AREA. VERY MOIST AIR CONTINUE TO OVERRIDE
AND LIFT NORTHWARD OVER THE UPPER MIDWEST THIS EVENING.  THE CORE OF
THE MESOSCALE CONVECTIVE SYSTEM WAS OVER SOUTH CENTRAL MN...MOVING
SOUTHEAST. SFC LOW PRESSURE TROUGH OVER THE DAKOTAS INTO THE CENTRAL
PLAINS...WILL MOVE EAST ACROSS THE AREA BY MID DAY SUNDAY.  CONDS
WILL IMPROVE FROM WEST TO EAST WITH CLOUD HEIGHTS LIFTING TO VFR
CATEGORY.

KMSP...WIDESPREAD IFR/MVFR FLYING CONDITIONS WILL PREVAIL IN
SHRA/TSRA THROUGH MIDNIGHT. CONDS IMPROVING ONCE THE SFC TROUGH
MOVING EAST OF THE AREA. SEE CURRENT TAF FOR DETAILS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
     FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
     REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.

&&

JPR/JM
Hazardous weather outlook, Jun 26, 1:46 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
146 PM CDT SAT JUN 26 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
271900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
146 PM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF
THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A
MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS
TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM
APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD.
A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID
TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE
AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND
SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE
STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL...
HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK
ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND
INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT.
THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE
ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN
BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS
POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH
CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN
ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME.

THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES.
DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY
SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING
THE COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED.

AZ

In the hours before

Local storm report, Jun 26, 7:50 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
750 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             10 W SLEEPY EYE         44.30N 94.93W
06/26/2010  E0.25 INCH       REDWOOD            MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Jun 26, 7:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     LUCAN                   44.41N 95.41W
06/26/2010                   REDWOOD            MN   TRAINED SPOTTER

            EIGHT TO TEN INCH DIAMETER BRANCHES SEVERED.

&&

AJZ
Special weather statement, Jun 26, 7:59 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
759 PM CDT SAT JUN 26 2010

MNZ060-068-069-270200-
CARVER-HENNEPIN-SCOTT-
759 PM CDT SAT JUN 26 2010

...THUNDERSTORMS MOVING INTO CARVER...HENNEPIN AND SCOTT
COUNTIES THROUGH 900 PM CDT...

AT 756 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORWOOD/YOUNG AMERICA TO
HELENA. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JORDAN.
  MAYER.
  MARYSTOWN.
  WATERTOWN.
  MINNETRISTA.
  SHOREWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR CARVER AND SCOTT
COUNTIES THROUGH 3 AM CDT.

&&

LAT...LON 4464 9381 4468 9377 4467 9388 4472 9389
      4472 9398 4477 9402 4490 9399 4498 9385
      4497 9377 4504 9376 4522 9344 4513 9329
      4504 9327 4503 9321 4489 9317 4479 9332
      4463 9331 4454 9346 4454 9364
TIME...MOT...LOC 0059Z 229DEG 30KT 4482 9392 4461 9353
Local storm report, Jun 26, 8:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
812 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     NEW ULM                 44.31N 94.46W
06/26/2010  M58 MPH          BROWN              MN   AWOS

            OCCURRED AT THE AIRPORT.

&&

AJZ
Local storm report, Jun 26, 8:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      NEW ULM                 44.31N 94.46W
06/26/2010                   BROWN              MN   TRAINED SPOTTER

            STREET FLOODING ENTIRE CITY.

&&

CARLYON
Local storm report, Jun 26, 8:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
821 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     NEW ULM                 44.31N 94.46W
06/26/2010  M66 MPH          BROWN              MN   AWOS

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:39 PM CDTSpecial Weather StatementMPXBrown, Nicollet, Watonwan51 min
Jun 26, 7:59 PM CDTSpecial Weather StatementMPXCarver, Hennepin, Scott61 min
Jun 26, 8:03 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Le Sueur, Nicollet, Sibley, Watonwan57 min
Jun 26, 8:15 PM CDTFlash Flood WarningMPXBlue Earth, Faribault, Martin, Watonwan4 hr
Jun 26, 8:17 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan43 min
Jun 26, 8:45 PM CDTTornado WarningMPXBlue Earth, Nicollet30 min
Jun 26, 8:50 PM CDTFlash Flood WarningMPXDakota, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more5 hr
Jun 26, 8:51 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice, Scott84 min
Jun 26, 9:00 PM CDTAreal Flood AdvisoryMPXCarver5 hr
Jun 26, 9:00 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Freeborn, Martin, Steele, Waseca60 min
Jun 26, 9:11 PM CDTTornado WarningMPXLe Sueur, Rice, Scott34 min
Jun 26, 9:35 PM CDTTornado WarningMPXSteele, Waseca25 min
Jun 26, 9:42 PM CDTTornado WarningMPXDakota, Scott48 min
Jun 26, 9:45 PM CDTFlash Flood WarningMPXGoodhue4 hr
Jun 26, 9:47 PM CDTTornado WarningMPXFaribault, Freeborn, Steele, Waseca28 min
Jun 26, 9:53 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington82 min
Jun 26, 9:56 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca49 min
Jun 26, 10:14 PM CDTAreal Flood AdvisoryMPXWashington4 hr
Jun 26, 10:40 PM CDTSevere Thunderstorm WarningMPXGoodhue61 min
Jun 26, 10:57 PM CDTFlash Flood WarningMPXHennepin, Ramsey, Washington3 hr
Jun 27, 12:31 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Ramsey, Washington59 min
Jun 27, 10:42 AM CDTRiver Flood WarningMPXBlue Earth, Brown, Nicollet4 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXBlue Earth, Brown, Nicollet9 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley8 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXCarver, Scott11 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXCarver, Hennepin, Scott11 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXDakota, Hennepin, Scott3 days
Jun 27, 10:42 AM CDTRiver Flood WarningMPXRedwood49 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.